Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Sequential Random Packing in the Plane

Howard J. Weiner
Journal of Applied Probability
Vol. 15, No. 4 (Dec., 1978), pp. 803-814
DOI: 10.2307/3213435
Stable URL: http://www.jstor.org/stable/3213435
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sequential Random Packing in the Plane
Preview not available

Abstract

The Palasti conjecture on the asymptotic mean proportion of coverage is verified for the sequential random packing of rectangular cars with sides parallel to rectangular boundaries in the models of Rényi and Solomon. The extension to n dimensions is given. An extension to a random car size model is indicated.

Page Thumbnails

  • Thumbnail: Page 
803
    803
  • Thumbnail: Page 
804
    804
  • Thumbnail: Page 
805
    805
  • Thumbnail: Page 
806
    806
  • Thumbnail: Page 
807
    807
  • Thumbnail: Page 
808
    808
  • Thumbnail: Page 
809
    809
  • Thumbnail: Page 
810
    810
  • Thumbnail: Page 
811
    811
  • Thumbnail: Page 
812
    812
  • Thumbnail: Page 
813
    813
  • Thumbnail: Page 
814
    814